# SDR SWAA2016050451533

- Difficulty date: April 20, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N392SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27379
- Aircraft time: 68,864 hours, 55,620 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Link Assy
- Part number: 6582768
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG SWING LINK CORRODED ON HOLES.  REPAIRED SWING LINK IAW CMM.
